# SDR IPXA2023071972719

- Difficulty date: July 10, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 29,458 hours, 19,537 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* FAULT: DENT FOUND ON RH STA 1260 LOWER FRAME REVIEWED.
